MAUDE Adverse Event Report: PALETTE LIFE SCIENCES SOLESTA; AGENT, BULKING, INJECTABLE

PALETTE LIFE SCIENCES SOLESTA; AGENT, BULKING, INJECTABLE
Catalog Number 011506
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Nausea (1970); Urinary Frequency / Polyuria (2275); Constipation (3274)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Palette life will continue to monitor and trend for reports of this nature.Udi number unavailable as complainant did not report a lot number.
 
Event or Problem Description
On 14-mar-2024, palette life received notification of the following complaint: "on (b)(6).2024, [palette sales representative] received a phone call on her mobile phone from the patient.This patient was injected with solesta on (b)(6) 2023, by the physician.The patient complains that since the injection he has had a feeling of bowel fullness and constipation, nausea, and no appetite, he has had a ct scan that showed a mass in his rectum.He also complained of urinary urgency and frequency.An mri is scheduled for next week.The patient was advised to follow up with his physician.[palette sales representative] also reached out to [physician] via email to let him know that this patient had called with a complaint and to supply information on [patient history, current status histology, and radiographic imaging]." on 15-mar-2024 additional information was received from [palette sales representative] that stated the following: it was clarified to the [physician] that the patient reported the incident directly to the manufacturer.In addition, the patient previously reported an adverse event with his solesta injection on (b)(6) 2023 that was filed [internally within palette life complaint handling system].On (b)(6) 2024, [palette sales representative] received a phone call from solesta patient with an update on his reported adverse event.[patient] had previously sent an email with his mri results that showed what was assumed to be a solesta bleb pushing against [patient] prostate.The medical plan was to biopsy the mass by a colorectal surgeon within the same medical clinic group.[patient] reported that the biopsy did not take place because the colorectal surgeon could not palpate or identify a mass and therefore could not biopsy the tissue.[patient] plans to seek a second opinion as his urinary frequency and bladder issues continue.

Brand Name
SOLESTA
Common Device Name
AGENT, BULKING, INJECTABLE
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19538941
Report Number3014909464-2024-00002
Device Sequence Number8413025
Product Code LNM
UDI-Device Identifier00850004725016
UDI-Public00850004725016
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number011506
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale